# SDR CA130702002

- Difficulty date: June 29, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 48,835 hours, 54,182 cycles
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Arm
- Part number: 85420015103
- Condition: Fractured
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOLLOWING ARRIVAL, FLIGHT CREW NOTICED THAT THE LT MLG CENTER DOOR WAS MISSING. THE ACFT WAS REMOVED FROM SERVICE AND A MAINTENANCE TEAM TRAVELED TO THE BS.  THE ACFT WAS INSPECTED, CENTER DOOR REMAINING PARTS, LINKAGE AND BRACKETS.  REMOVED, AFT DOORS, 2 REMOVED, GEAR SAFETY PINS SECURED IN PLACE AND DECISION TAKEN TO FERRY THE ACFT TO A MAINTENANCE BASE.  AFT DOORS WERE RE-INSTALLED, A NEW CENTER DOOR ASSLY WAS INSTALLED, ADJUSTED AND TESTED SERVICEABLE.   VISUAL INSPECTION OF THE CENTER DOOR REMAINING PARTS REVEALED THE FOLLOWING:  FWD HINGE ARM 85420015-103 IS FRACTURED APPROXIMATELY 4" FROM THE NACELLE ATTACHMENT POINT. A GOUGES ARE VISIBLE JUST BEFORE/AT THE ARM FRACTURE POINT, AND  AFT HINGE ARM 85420016-101 IS BENT REARWARD, CENTER DOOR ATTACHMENT BOLTS AND PART OF THE DOOR WITH INSERT ARE STILL ATTACHED TO THE ARM.   EVIDENCES SUGGEST THAT THE FORWARD HINGE ARM LIKELY FRACTURED FIRST CAUSING EXTREME AERODYNAMIC LOAD ON THE DOOR RESULTING IN DOOR SEPARATION FROM THE AFT HINGE POINTS.
